MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. HERO.VENOUS OUTFLOW COMPONENT.; HERO GRAFT

MERIT MEDICAL SYSTEMS INC. HERO.VENOUS OUTFLOW COMPONENT.; HERO GRAFT
Model Number 00884450310151
Medical Device Problem Codes Material Separation (1562); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a long-term hemodialysis de-clotting procedure, the distal outflow components radiopaque ring detached while deploying a 7mm x 40mm balloon within a clot located within the hemodialysis outflow component.The account states that all balloon inflations were close to the outflow component radiopaque marker band.Post balloon inflations, the marker band detached from the component but remained on the guidewire.A vascular snare device was quickly advanced to successfully capture the foreign body for safe removal from the patient.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.The root cause was attributed to inflation of the balloon too close to the marker band.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
HERO.VENOUS OUTFLOW COMPONENT.
Common Device Name
HERO GRAFT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key10785308
Report Number1721504-2020-00090
Device Sequence Number14209585
Product Code DSY
UDI-Device Identifier00884450310151
UDI-Public00884450310151
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K124039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number00884450310151
Device Catalogue NumberHERO1001/B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCI - MAVERICK PTCA BALLOON; BOSTON SCI - MAVERICK PTCA BALLOON
Outcome Attributed to Adverse Event Required Intervention;